300 mg aday is alot.I only take 5 mg of zyprexa and 5 mg of celexa. she needs to talk to her doc about what is going on . that seems like way too much med.
your friend is taking serouquel during the day, so yes it is going to make her sleepy. I take 100mg at bedtime and that can be to much. Venora is right, She needs to dr on Monday and ask to have it switched to nightime.
I will pass on the info. She has an appointment Tuesday!
I was on 6- 50mg of Seroquel 2x per day (600 mg)). I stopped taking it because it made me a ZOMBIE!!! Tell your friend to talk to her doctor about Ablify, i have been taking that it I think it is awesome!!
Thanks! I will. I was curious about Ablify myself. I was told it is not sedative or a weight gainer. However, Lithium works pretty good. I occasionally have hypomania on it, but not often. I am curious to see how the Wellbutrin and Lithium will work together. So far, it is going really well. Thanks for the tip!